Flash Flood, Dunklin
- When
- June 30, 1:00 PM CST to 3:00 PM CST
- Where
- Dunklin County, Clarkton
- Property damage
- $1,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.106, -90.166 (the zone’s center; the record gives no point)
Several streets were flooded.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Jun 30, 9:45 AM CST, 3 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1045 AM CDT MON JUN 30 2003 TROPICAL STORM BILL JUST SOUTH OF THE LA COAST AND FORECAST TO MOVE NORTH INTO SOUTHERN MS LATER TONIGHT AND INTO NORTHERN MISSISSIPPI TUE AFTERNOON. CLOUDS AND PRECIPITATION FROM OUTER BANDS AFFECTING NORTHERN MISSISSIPPI AND WEST TENNESSEE THIS MORNING WHILE CONVECTION ASSOCIATED WITH A SHORTWAVE OVER SOUTHWEST MO POPPING UP ACROSS NORTH CENTRAL ARKANSAS. SOME SUN ACRS NORTHWEST HALF OF THE CWFA...FROM JONESBORO OVER TO PARIS...ALLOWING TEMPS TO WARM NICELY. CLOUDS HOLDING DOWN READINGS ACROSS NORTH MISSISSIPPI. POP FORECAST LOOKS GOOD. MAY NEED TO ADJUST TEMPS TO ACCOUNT FOR CLOUDS AND PRECIP ACROSS NORTH MISSISSIPPI. .MEG...NONE. SJM
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>021-048>055-088>092-011100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 432 AM CDT MON JUN 30 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND EAST-CENTRAL ARKANSAS...NORTH MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL. .DAY ONE...INCLUDING TODAY AND TONIGHT. TROPICAL STORM BILL WILL MOVE INLAND OVER SOUTHERN LOUISIANA TODAY...THEN MOVE INTO NORTHERN MISSISSIPPI LATE TONIGHT. HEAVY RAIN IS POSSIBLE TONIGHT ACROSS NORTHERN MISSISSIPPI AND EAST-CENTRAL ARKANSAS...ESPECIALLY ALONG AND SOUTH OF A LINE GENERALLY FROM WEST HELENA TO OXFORD TO NEW ALBANY. THIS AREA INCLUDES TUPELO. A FLOOD WATCH MAY BE POSTED FOR PART OF THIS AREA LATER TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE REMNANTS OF TROPICAL STORM BILL WILL MOVE NORTHEASTWARD THROUGH NORTH MISSISSIPPI TUESDAY. HEAVY RAIN IS POSSIBLE FROM EAST-CENTRAL ARKANSAS INTO SOUTHWEST TENNESSEE AND NORTH MISSISSIPPI...GENERALLY ALONG AND SOUTH OF INTERSTATE 40. THIS AREA INCLUDES MEMPHIS...JACKSON...AND TUPELO. TOTAL RAIN AMOUNTS BETWEEN 2 AND 4 INCHES ARE POSSIBLE. IN ADDITION...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NORTH MISSISSIPPI AND SOUTHWEST TENNESSEE TUESDAY. THE GREATEST THREAT WILL BE WIND DAMAGE AND POSSIBLY ISOLATED TORNADOES. THE REMNANTS OF TROPICAL STORM BILL WILL MOVE EAST OF THE AREA WEDNESDAY. ONLY ISOLATED THUNDERSTORMS AT BEST ARE EXPECTED FOR THE END OF THE WEEK INTO THE HOLIDAY WEEKEND. AFTERNOON HEAT INDICES BETWEEN 100 AND 105 ARE POSSIBLE FROM THURSDAY INTO THE HOLIDAY WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD KEEP IN TOUCH WITH THE LATEST WEATHER INFORMATION FOR TONIGHT AND TUESDAY AS THE REMNANTS OF TROPICAL STORM BILL MOVE INTO THE MIDSOUTH. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT HTTP://WWW.SRH.NOAA.GOV/MEG.
The national radar mosaic for the moment the first event began.
1 flash flood. Local standard time, as filed.
Several streets were flooded.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2003Every state in 2003This day in weather historyWarnings in Missouri, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5370033.